# SDR UPS97823717

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271
- Condition: Corrosion
- Location: Bs 1350-1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, REPLACE SKIN AT FS 1350 TO 1490 LONG 31L TO 31R DUE TO CORROSION.  REMOVED AND REPLACED SKIN IAW SRM 51-1-21 AND DWG 5615372.
